Abstract and Applied Analysis
Volume 3 (1998), Issue 3-4, Pages 247-263
Uniform asymptotic normal structure, the uniform semi-Opial
property, and fixed points of asymptotically regular uniformly lipschitzian semigroups. Part II
1Instytut Matematyki UMCS, Lublin 20-031, Poland
2Department of Mathematics, The Technion-Israel Institute of Technology, Haifa 32000, Israel
Received 15 September 1997
Copyright © 1998 Monika Budzyńska et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this part of our paper we present several new theorems concerning the existence of common fixed points of asymptotically regular uniformly lipschitzian semigroups.